On the convergence of a modification of Galerkin's method
Doklady Akademii Nauk, Tome 115 (1957) no. 2, pp. 223-225
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_2_a5,
author = {G. A. Zhdanov},
title = {On the convergence of a modification of {Galerkin's} method},
journal = {Doklady Akademii Nauk},
pages = {223--225},
year = {1957},
volume = {115},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_2_a5/}
}
G. A. Zhdanov. On the convergence of a modification of Galerkin's method. Doklady Akademii Nauk, Tome 115 (1957) no. 2, pp. 223-225. http://geodesic.mathdoc.fr/item/DAN_1957_115_2_a5/